Ask a doctor

Moisturizing Product to Use After Accutane?

My skin is peeling a little but more annoyingly, it is often very tight, even though I am moisturizing it. I have fine wrinkles now where I smile if I do not moisturize several times a day.

Is there a particular cream I can use to avoid this that will moisturize my skin all day and help prevent this?

Doctor Answers (2)

Use moisturizer generously while on Accutane

+1

Accutane dries the skin and lips. As a person with a history of acne, and probably oily skin, you may not be accustomed to using a rich, heavy moisturizer. Cetaphil and Cerave cleansers and moisturizers are good choices (they are available in most drug stores). Also avoid hot water. Aquaphor or Cortibalm are good choices for the lips.

Web reference: http://www.aglowdermatology.com

New York Dermatologist
3.5 out of 5 stars 6 reviews

Try Aquaphor for your lips, and Cerave cream for your face.

+1

 Thank you for your question.

Dry lips and dry skin are the most common Accutane complaints. Try Aquaphor for your iips and Cerave cream (not the lotion) for your face. You can use these multiple times every day. That should help quite a bit.

Hope this helps!

Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.